Amazon Basic Care Children’s Ibuprofen Oral Suspension Syrup 100 mg per 5 mL, Pain Reliever and Fever Reducer (NSAID), Non-Staining Dye-Free Berry Flavor, 4 fl oz (Pack of 1)
Original price was: $6.76.$6.29Current price is: $6.29.
An Amazon Brand
Product Dimensions : 2 x 2.03 x 5.13 inches; 5.93 ounces
Item model number : 1
Date First Available : December 21, 2021
Manufacturer : Amazon.com Services, LLC.
ASIN : B096XVDCJ3
Country of Origin : USA
ACTIVE INGREDIENT: This berry flavored ibuprofen contains 100 mg per 5 mL of ibuprofen, which is a pain reliever and fever reducer; compare to the active ingredient in Children’s Motrin
CHILDREN’S PAIN RELIEVER AND FEVER REDUCER: A nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache
LASTS UP TO 8 HOURS: This children’s medicine will provide relief of minor aches and pains caused by the cold and flu for up to 8 hours; also temporarily reduces fever
MADE FOR CHILDREN: Non-staining Berry Flavor is a kid-friendly choice to help your child feel like themselves again; for children ages 2 to 11
GLUTEN FREE: This children’s oral suspension ibuprofen is gluten, dye and alcohol free; features a child-resistant safety cap
User Reviews
Be the first to review “Amazon Basic Care Children’s Ibuprofen Oral Suspension Syrup 100 mg per 5 mL, Pain Reliever and Fever Reducer (NSAID), Non-Staining Dye-Free Berry Flavor, 4 fl oz (Pack of 1)”

Original price was: $6.76.$6.29Current price is: $6.29.
There are no reviews yet.